# SDR AALA20050347

- Difficulty date: April 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GLA INFLIGHT T0083/20APR FRA-ORD  CREW REPORTED SMOKE COMING OUT FROM OVERHEAD AREA BY LT NR 1 DOOR IN FLIGHT.  UTILITY BUSSES TURNED OFF AND SMOKE DISSIPATED. DIVERTED TO GLA AND OVERWEIGHT LANDING MADE WITHOUT INCIDENT.  FOUND SMOKE SOURCE FROM OUTBOARD NUMBER ONE OVEN IN FORWARD GALLEY.  FOUND SOURCE OF SMOKE FROM OUTBOARD NR 1 OVEN IN FORWARD GALLEY.  PLACARDED OVEN AND COLLARED CIRCUIT BREAKER.  INSPECTED FOR OVERWEIGHT LANDING.  SYSTEM GROUND CHECKED NORMAL OPERATION. AT ORD REPLACED FIRST CLASS OVEN ELECTRICAL CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
